Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    often gone and lost
    avatar
    DOGDANCING_TCOS posted:
    not safe this time of year
    know wear to hide
    photoes lie

    Boots
    I'm not really a psychopath, I just play one on the internet.
     
    avatar
    slik_kitty responded:
    hugs
     
    avatar
    Caprice_WebMD_Staff responded:
    (((safehugs)))
    You're braver than you believe, and stronger than you seem, and smarter than you think.
    ~Christopher Robin to Pooh
     
    avatar
    tnmist responded:
    Yes, {{safe hugs}}.

    -Misty


    Spotlight: Member Stories

    Hi, I'm Jazz. Being on an online community is still somewhat new to me, but I am really enjoying it. I am sorta new to the SA survivors community ...More

    Helpful Tips

    An Answer to Why does my chest alway hurt?
    I am a survivor of sexual abuse plus others. When I was 8 I started to experience overall chest pain. At 9 I went throught a medical review ... More
    Was this Helpful?
    10 of 11 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.